zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear boundary value problems for second order differential equations. (English) Zbl 0284.34017

34B15Nonlinear boundary value problems for ODE
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34A45Theoretical approximation of solutions of ODE
Full Text: DOI
[1] Knobloch, H. W.: Comparison theorems for nonlinear second order differential equations. J. diff. Eqs. 1, 1-26 (1965) · Zbl 0134.07005
[2] Knobloch, H. W.: Second order differential inequalities and a nonlinear boundary value problem. J. diff. Eqs. 5, 55-71 (1969) · Zbl 0165.41401
[3] Jackson, L. K.; Schrader, K. W.: Comparison theorems for nonlinear differential equations. J. diff. Eqs. 3, 248-255 (1967) · Zbl 0149.29701
[4] Reid, W.: Comparison theorems for nonlinear vector differential equations. J. diff. Eqs. 5, 324-337 (1969) · Zbl 0165.41601
[5] Keller, H. B.: Existence theory for two point boundary value problems. Bull. amer. Math. soc. 72, 728-731 (1966) · Zbl 0146.11503
[6] Bebernes, J. W.; Gaines, Robert: Dependence on boundary data and a generalized boundary value problem. J. diff. Eqs. 4, 359-368 (1968) · Zbl 0169.10602
[7] Klaus Schmitt, A nonlinear boundary value problem (submitted for publication).
[8] Hartman, P.: Ordinary differential equations. (1964) · Zbl 0125.32102
[9] Jackson, L. K.: Subfunctions and second order differential inequalities. Advances in math. 2 (1968)